# SDR USAA980439

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654581945
- Condition: Cracked
- Location: Bs 259
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK IN RADIUS SUPPORT BRACKET FOR NLG AT BEAM VERT FLANGE STATION 259 WL 192 ANGLE.  REPLACED WITH IDENTICAL PART PER SRM 51-10-1.  (M)
